Rowasa and Hair Loss

Hair loss is a rare side effect of Rowasa® (mesalamine). In previous clinical studies, up to 0.86 percent of people reported hair loss as a Rowasa side effect. Given how common hair loss is in the general public, however, it is difficult to tell whether hair loss is actually caused by Rowasa or other factors.
 
If you are taking Rowasa and hair loss becomes a problem, talk with your healthcare provider. Depending on how severe the hair loss is, there are things that he or she may be able to do. It is possible that if hair loss is bothersome to you, your healthcare provider may recommend adjusting the Rowasa dosage or trying a different ulcerative colitis medication.
4 Reasons BPH Affects Your Libido

Rowasa Enema

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.